| Model Number |
816572 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the centrifugal control unit (ccu) to lab use only (luo) testing equipment.The ccu was ran for several hours with no display disruptions observed.The unit was then configured to run in pulse mode for several additional hours with no disruptions observed.After operating the device, the event log indicated no unusual events.The ccu operated as intended.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the centrifugal control unit (ccu) display blanked out intermittently.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) could not verify the reported complaint.He replaced the ccu.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.The service repair technician (srt) ran the centrifugal control unit (ccu) with an internal drive motor for over an hour with no issues observed.The unit was opened, and no loose connections were found.The srt replaced the ribbon cable as precaution.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.